| Model Number |
7309 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the pump had an occlusion, it mostly occurred during a cassette change, after one cassette had finished and a new one was inserted.In addition to the main problem, it was also stated that this has happened with several 250 ml cassettes (lot 6070562) and several solis hpca pumps.Event occurred at a hospital and was while used in patient, also no harm happened as result of this event.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint could not be confirmed and root cause could not be determined.